I've had allergic reactions to condoms before, they've gotten progressively worse through the years. About 2 1/2 weeks ago I had intercourse, wore a condom, and within a day or two developed a rash on my penis. The condom did break while we were having sex --though I can't imagine there was more than 30-45 seconds of exposure (didn't really know, actually, but it was brief).
I've since purchased some non latex condoms which hopefully will deal with the situation (though they were unavailable at the time of intercourse). It's generally the same thing that always happens after I use Trojan condoms w/nonoxynol 9 though this last episode seems to have been particularly severe and has caused me some concern. Basically it was a lot of redness, some flakey skin and eventually very small white dots about the size of a pinhead (1mm) spread around the shaft (these appeared much later -- about a week and half after intercourse) and even one on the head of the penis. NONE of the white dots broke, opened or seem to have increased in size. They aren't clustered. I would say they're about a dozen or so. I started taking an antihistamine (some left over hydroxocilin prescribed from another rash on my neck last year) and some seem to be getting smaller (the one on the head has disappeared leaving only a little red mark). But some seem to be persisting. For what it's worth, my partner said she "didn't have anything."
My skin has always been sensitive to antipersperants/perfumed lotions/ointments/etc and I'm guessing this is part of that but these dots don't seem familiar and frankly, they're sort of embarrassing. I've seen internet photos of "popules" and they are somewhat similar but the pattern on the shaft seems more random. Could it be warts? Molluscum? Or just part of an allergic reaction?
It does indeed sound as though you have an allergy - either to the latex or to the nonoxynol-9. Either way, the more you expose yourself to whatever is causing the allergy, the more severe each reaction will get with successive exposures. You need to find an alternative as you are doing. I would suggest finding some polyurethane condoms without nonoxynol-9.
With allergic reactions of the sort you describe, the redness, flaking and other changes you see make your skin a bit more "fragile" and easily chaffed. The white dots you describe may well be part of the allergic reaction. The other possibility is that you may have caught a fungal (yeast) infection relating to the reaction. In your case, with your tendency to get these reactions, it is probably a good idea to see your doctor or, even better, a dermatologist to get their opinion and to figure out how to bet manage it. It is not warts or molluscum.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.